On an application of the Crum-Krein transformations

TitleOn an application of the Crum-Krein transformations
Publication TypeJournal Article
Year of Publication1999
AuthorsKhristov E, Mishev J
JournalAnnuaire de l’Université de Sofia “St. Kliment Ohridski”. Faculté de Mathématiques et Informatique
Volume88
IssueLivre 3
Pagination485-501
ISSN0205-0808
Abstract

Using the Crum-Krein transformations, a simple algorithm is constructed, which reduces the problem of expansion in products of solutions of two radial Schrodinger equations when one of them has purely continuous spectrum and the other one has in addition one descreet eigenvalue to the simplest case when the both equations have purely continuous spectra.

AttachmentSize
PDF icon 88-485-501.pdf369.28 KB